应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2018, Vol. 34 Issue (1): 173-182    DOI: 10.1007/s10255-018-0736-z
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
On Local Spectral Properties of Hamilton Type Operators
Jun-li SHEN1,2, Alatancang2,3
1 College of Computer and Information Technology, Henan Normal University, Xinxiang 453007, China;
2 School of Mathematical Sciences, Inner Mongolia University, Hohhot 010021, China;
3 Department of Mathematics, Hohhot Minzu College, Hohhot 010051, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9